MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR

JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR
Model Number RTL10261RD
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user, who stated that she was "sitting on unit, got up and the front right leg broke," causing her to fall "sideways and hit head on kitchen table, hit right side of head and start bleeding." the end user went to the hospital and confirmed that she did not sustain a concussion and that her ct scans were normal.She received 2 stitches and tylenol for pain.The end user reported that she is "unable" to return unit for evaluation.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD
no. 589 hualu rd, huashi town
jiangyin city, jiangsu 21442 1
CH  214421
MDR Report Key15075611
Report Number2438477-2022-00070
Device Sequence Number4784797
Product Code ITJ
UDI-Device Identifier00822383262772
UDI-Public822383262772
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2022
Report Date (Section F) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRTL10261RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/13/2022
Date Report to Manufacturer07/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA07/21/2022